LMA - Laboratoire de Mécanique et d’Acoustique

Caroline Bauzet

Maître de Conférences, AMU

ENSEIGNEMENTS

Thématiques de recherche

Je m’intéresse à l’étude d’équations aux dérivées partielles stochastiques. Ces équations forment une théorie située à la frontière entre l’analyse des EDP et la théorie des probabilités. Elles sont utilisées pour la modélisation dans divers domaines car elles permettent, entre autres choses, de prendre en compte les effets stochastiques ou aléatoires qui sont nécessaires à une bonne description de la réalité.

Aspects théoriques

  • Lois de conservation scalaires hyperboliques du 1er ordre.
  • Équations de convection-diffusion.
  • Équations de Barenblatt.
  • Problèmes en p(t,x)-Laplacien.
  • Problèmes hyperboliques-paraboliques dégénérés.

Aspects numériques

  • Analyse numérique stochastique.
  • Méthodes numériques pour les EDP stochastiques.
  • Schémas volumes finis stochastiques (Lax-Friedrichs, Engquist-Osher, Godunov, Rusanov...).
  • Time-splitting d’opérateur.

Curriculum Vitae

Pré-publications

  • The Neumann problem for a Barenblatt equation with a multiplicative stochastic force and a nonlinear source term, C. Bauzet, F. Lebon and A. Maitlo, 2018, soumis.
  • Existence and uniqueness result for an hyperbolic scalar conservation law with a stochastic force using a finite volume approximation, C. Bauzet, V. Castel and J. Charrier, 2018, soumis.

Publications

Revues internationales à comités de lecture

  • A multi-scale model of soft imperfect interface with non-local damage, C. Bauzet, F. Lebon and A. Maitlo, accepté pour publication dans Journal of Multiscale Modelling.
  • A global existence and uniqueness result for a stochastic Allen-Cahn equation with constraint, C. Bauzet, E. Bonetti, G. Bonfanti, F. Lebon and G. Vallet, Mathematical Methods in the Applied Sciences, Volume 40, Issue 14, Septembre 2017, PDF.
  • Numerical approximation of stochastic conservation laws on bounded domains, C. Bauzet, J. Charrier and T. Gallouët, Mathematical Modelling and Numerical Analysis, Volume 51, Number 1, 225-278, January-February 2017, PDF.
  • Convergence of monotone finite volume schemes for hyperbolic scalar conservation laws with multiplicative noise, C. Bauzet, J. Charrier and T. Gallouët, Stochastic Partial Differential Equations : Analysis and Computations, Volume 4, Issue 1, 150-223, March 2016, PDF.
  • Convergence of flux-splitting finite volume schemes for hyperbolic scalar conservation laws with multiplicative stochastic perturbation, C. Bauzet, J. Charrier and T. Gallouët, Mathematics of Computation, Volume 85, 2777-2813, February 2016, PDF.
  • Time-splitting approximation of the Cauchy problem for a stochastic conservation law, C. Bauzet, Mathematics and Computers in Simulation, Volume 118, 73-86, December 2015, PDF.
  • A degenerate parabolic-hyperbolic Cauchy problem with a stochastic force, C. Bauzet, G. Vallet and P. Wittbold, Journal of Hyperbolic Differential Equations, Volume 12, 3, 501-533, 2015, PDF.
  • On a time-splitting method for a scalar conservation law with a multiplicative stochastic perturbation and numerical experiments, C. Bauzet, Journal of Evolution Equations, 14, 333-356, 2014, PDF.
  • The Dirichlet problem for a conservation law with a multiplicative stochastic perturbation, C. Bauzet, G. Vallet and P. Wittbold, Journal of Functional Analysis, Volume 4, 266, 2503-2545, 2014, PDF.
  • On a p(t,x)-Laplace evolution equation with a stochastic force, C. Bauzet, G. Vallet, P. Wittbold and A. Zimmermann, Stochastic Partial Differential Equations : Analysis and Computations, Volume I, Issue 3, 552-570, 2013, PDF.
  • The Cauchy problem for a conservation law with a multiplicative stochastic perturbation, C. Bauzet, G. Vallet and P. Wittbold, Journal of Hyperbolic Differential Equations, Volume 9, Issue 4, 661-709, 2012, PDF.
  • On a class of quasilinear Barenblatt equations, C. Bauzet, J. Giacomoni and G. Vallet, Real Academia des Sciencias de Zaragoza, 38, 35-51, 2012, PDF.
  • On abstract Barenblatt equations, C. Bauzet and G. Vallet, Differential Equations and Applications, Volume 3, No 4, 487-502, 2011, PDF.

Actes internationaux de conférences avec comités de lecture

  • Method for solving a stochastic conservation law, C. Bauzet, Twelfth International Conference Zaragoza-Pau on Mathematics : Jaca (Spain), September 17-19, 2012, Monografías Matemáticas García de Galdeano, 39, 65-74, 2014, PDF.

Thèse